Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 67, NWS North Platte, NE

May 29, 2023Blaine County, Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2023, 6:17 PM CDT for Blaine County, Hooker County, Thomas County, Nebraska. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2023, 6:17 PM CDT (23:17 UTC)
Expired
May 29, 2023, 7:00 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 14 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:35 PM CDTHAIL 12 E Thedford, NE
May 29, 6:45 PM CDTHAIL 13 W Thedford, NETRAINED SPOTTER REPORTS QUARTER SIZED HAIL NEAR THEDFORD.
May 29, 7:00 PM CDTHAIL 11 W Thedford, NEQUARTER SIZED HAIL REPORTED BY SHERIFF.
May 29, 7:08 PM CDTHAIL 1Thedford, NETRAINED SPOTTER REPORTS QUARTER SIZED HAIL VIA SOCIAL MEDIA PHOTOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WUUS53 KLBF 292317
SVRLBF
NEC009-091-171-300000-
/O.NEW.KLBF.SV.W.0067.230529T2317Z-230530T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
617 PM CDT Mon May 29 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  East central Hooker County in west central Nebraska...
  Northwestern Blaine County in north central Nebraska...
  Northern Thomas County in north central Nebraska...

* Until 700 PM CDT/600 PM MDT/.

* At 617 PM CDT/517 PM MDT/, severe thunderstorms were located along
  a line extending from 7 miles northwest of Halsey to 6 miles
  southeast of Seneca, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Thedford, Halsey, Purdum, Natwick and Norway. 

This includes the following highways...
 Highway 2 between mile markers 200 and 226.
 Highway 83 between mile markers 142 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4191 10013 4188 10086 4199 10090 4209 10026
      4209 10021
TIME...MOT...LOC 2317Z 259DEG 16KT 4198 10037 4195 10077 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
2 follow-up statements
306 
WWUS53 KLBF 292350
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
650 PM CDT Mon May 29 2023

NEC091-292359-
/O.CAN.KLBF.SV.W.0067.000000T0000Z-230530T0000Z/
Hooker NE-
650 PM CDT Mon May 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOOKER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.

LAT...LON 4191 10013 4189 10067 4201 10074 4206 10030
      4204 10023
TIME...MOT...LOC 2349Z 259DEG 16KT 4201 10019 4198 10059 

$$

NEC009-171-300000-
/O.CON.KLBF.SV.W.0067.000000T0000Z-230530T0000Z/
Blaine NE-Thomas NE-
650 PM CDT Mon May 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL BLAINE AND NORTHERN THOMAS COUNTIES...

At 649 PM CDT, severe thunderstorms were located along a line
extending from near Purdum to Thedford, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Thedford, Halsey, Natwick and Norway. 

This includes the following highways...
 Highway 2 between mile markers 202 and 226.
 Highway 83 between mile markers 142 and 152.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4191 10013 4189 10067 4201 10074 4206 10030
      4204 10023
TIME...MOT...LOC 2349Z 259DEG 16KT 4201 10019 4198 10059 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
790 
WWUS53 KLBF 300000
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
700 PM CDT Mon May 29 2023

NEC009-171-300010-
/O.EXP.KLBF.SV.W.0067.000000T0000Z-230530T0000Z/
Blaine NE-Thomas NE-
700 PM CDT Mon May 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BLAINE AND
NORTHERN THOMAS COUNTIES HAS EXPIRED...
            
The storms which prompted the warning remain severe so a new warning 
has been issued.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.

LAT...LON 4191 10013 4189 10067 4201 10074 4206 10030
      4204 10023
TIME...MOT...LOC 0000Z 259DEG 16KT 4202 10014 4199 10054 

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:47 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 29, 3:47 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
347 PM CDT Mon May 29 2023

.SYNOPSIS...
Issued at 346 PM CDT Mon May 29 2023

Key Messages:

- Thunderstorms this evening and tonight, some may be severe with
damaging winds and hail the main threats, along with very heavy rain

- Daily storm chances continue through the forecast period,
including marginal severe Tue & Wed and greatest potential Thu & Fri

- Seasonable temps with highs in the 80s Tue & Wed, 70s/80s after

Synopsis:

Nebraska is caught between two upper closed lows, one centered off
the Calif coast and the other the N.Carolina coast. A quasi-
stationary front or surface trough stretches across the panhandle
and western Sandhills this afternoon, anchored by a low near the
Badlands. A couple other little surface boundaries are noted across
the Sandhills.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 346 PM CDT Mon May 29 2023

This evening and tonight... Thunderstorms will continue to develop
near the front in western Nebraska and possibly grow upscale or
become more organized as they progress eastward. Surface temps in
the 80s and dew points near 60F, along with cool temps aloft (around
7C at H7 and -13C at H5), have resulted in ample instability over
the forecast area this afternoon. RAP mesoanalysis estimates MLCAPE
values of 2000+ j/kg and mid-level lapse rates as steep as 8 C/km.
Deep layer shear is marginally supportive of severe storms,
currently (as of 20z) measuring 25-30 kts. However, a speed max at
H5 approaching from the Rockies may bump those values up this
evening. Cloud layer shear vectors are somewhat perpendicular to the
main boundary, suggesting isolated/scattered convection to start.
Depending on cold pool strength, which may be on the more powerful
side compared to shear, the storms may grow upscale into an MCS by
late evening. As such, the primary severe threats will likely
transition from wind/hail mix to more wind as the event progresses.
Additionally, will need to monitor the torrential rain threat. Storm
motion vectors are not abnormally slow, but seasonally high PWAT and
recent heavy rain/flooding concerns raises the threat. For overall
timing and coverage, used a blend of HRRR, NAMnest, and RRFS. This
blend suggests initiation (which is just occurring as of 20z) in the
western and central Sandhills, increased activity from KIML to KLBF
to KONL around 00z, and toward central Neb (KBBW) by 03z. For min
temps, stayed near the NBM mean with values ranging from near 50F
panhandle to near 60F far north central.

Tomorrow... Quasi-zonal flow aloft continues for Nebraska as the
pair of upper lows drift east a little. The surface boundary/front
will likely be an issue once again as it maintains its general
position over western Neb. Southerly flow at H85 up the High Plains
continues to draw moisture off the Gulf, which translates to surface
dew points in the 50s (west) to around 60F (east). Weak WAA is also
noted, suggesting another day of highs in the 80s. This combination
will result in sufficient instability for thunderstorms, let alone
strong or severe. Forecast MUCAPE values approach 3000 j/kg and mid-
level lapse rates near 8 C/km by late afternoon. Deep layer shear
appears to be similar to today, marginally supportive of larger hail
and stronger winds. An afternoon initiation - evening evolution
scenario may be in the works.

.LONG TERM...(Wednesday through Monday)
Issued at 346 PM CDT Mon May 29 2023

Flow aloft transitions to southwesterly and eventually meridional as
the Western US trough axis and accompanying closed low move onshore
and toward the Four Corners. Longer range guidance suggests the
closed low will stall or meander over the central Rockies. This
setup, along with surface features in the vicinity, spell a
continued synoptically active period for western Nebraska. Daily
thunderstorms are a possibility, but the greater potential for more
widespread activity occurs late this week with the approaching upper
low. Temperatures should remain seasonable through next weekend with
highs generally in the 80s Wednesday, then 70s/lower 80s to round
out the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1213 PM CDT Mon May 29 2023

VFR conditions will prevail through the late afternoon ahead of
scattered thunderstorm development across the area. These
scattered thunderstorms will be the main aviation concern in the
next 24 hours. These storms have the potential to produce gusty
and erratic winds, large hail, and heavy rainfall. Confidence is
increasing in KLBF seeing organized convection between 01Z to 04Z
this evening, thus included a TEMPO group with IFR visibilities
and ceilings. For KVTN, confidence is modest in regards to
specific impacts to the terminal, however, did opt for a TEMPO
group from 22Z to 01Z as this will be the most likely time for
thunder. Anticipate these storms to move towards the east through
midnight tonight. Given the scattered nature of these storms,
future refinements are possible. Low-end VFR conditions are
expected behind the departing activity, continuing through the
bulk of the overnight on Tuesday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Snively
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Viken
Hazardous weather outlook, May 29, 9:56 AM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
956 AM CDT Mon May 29 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-301500-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
956 AM CDT Mon May 29 2023 /856 AM MDT Mon May 29 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected to develop by late this afternoon
and persist into tonight. Any storms that develop has the potential
for locally heavy rainfall, hail, and strong winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Possibility of strong to briefly severe storms exists for Tuesday
afternoon and evening generally south of highways 2 and 91. Hazards
include hail, damaging winds, and locally heavy rainfall.

Afternoon and nighttime showers and thunderstorms are possible each
day Wednesday through Saturday. The severe threat remains uncertain
across much of the area at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any hail, damaging winds, and heavy rainfall to the
National Weather Service.

In the hours before

Special weather statement, May 29, 5:32 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service North Platte NE
532 PM CDT Mon May 29 2023

NEZ025-026-292315-
Blaine NE-Thomas NE-
532 PM CDT Mon May 29 2023

...Strong thunderstorms will impact portions of northwestern Blaine
and central Thomas Counties through 615 PM CDT...

At 531 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Halsey to 7 miles west of Thedford.
Movement was east at 5 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thedford, Halsey, Natwick and Norway.

This includes the following highways...
 Highway 2 between mile markers 200 and 229.
 Highway 83 between mile markers 142 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.

&&

LAT...LON 4205 10012 4203 10076 4189 10078 4189 10016
TIME...MOT...LOC 2231Z 265DEG 6KT 4196 10030 4195 10072

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Local storm report, May 29, 5:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON MAY 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             THEDFORD                41.98N 100.57W
05/29/2023  E0.88 INCH       THOMAS             NE   LAW ENFORCEMENT

            THIRD ROUND OF NICKEL SIZE HAIL.

0528 PM     FLOOD            THEDFORD                41.98N 100.57W
05/29/2023                   THOMAS             NE   LAW ENFORCEMENT

            LOCALIZED FLOODING IN AND AROUND TOWN.

&&

JACLYN.GOMEZ
Special weather statement, May 29, 5:34 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
534 PM CDT Mon May 29 2023

NEZ026-292315-
Blaine NE-
534 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of southern Brown and
northern Blaine Counties through 615 PM CDT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Brewster, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster and Hawley Flats.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.

&&

LAT...LON 4191 9975 4191 10015 4209 10011 4208 9974
TIME...MOT...LOC 2234Z 268DEG 14KT 4204 10000

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Local storm report, May 29, 5:54 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT MON MAY 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 N ROSCOE              41.15N 101.60W
05/29/2023  E1.00 INCH       KEITH              NE   STORM CHASER

            SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL 1
            MI N OF ROSCOE.

&&

AV
Special weather statement, May 29, 6:10 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
510 PM MDT Mon May 29 2023

NEZ069-300000-
Chase NE-
510 PM MDT Mon May 29 2023

...A strong thunderstorm will impact portions of southeastern Chase
County through 600 PM MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Champion, or 10 miles south of Imperial, moving east
at 5 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Enders, Enders Reservoir State Recreation Area, Area A Campground,
Center Dam Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southwestern Nebraska.

&&

LAT...LON 4044 10176 4051 10146 4035 10143 4035 10175
TIME...MOT...LOC 2310Z 262DEG 6KT 4036 10166

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 29, 6:14 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
514 PM MDT Mon May 29 2023

NEZ057-300000-
Keith NE-
514 PM MDT Mon May 29 2023

...Strong thunderstorms will impact portions of northwestern Perkins
and western Keith Counties through 600 PM MDT...

At 514 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Lemoyne to near Brule.
Movement was northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogallala, Brule, Lemoyne, Keystone, Roscoe, Kingsley Dam, Megeath and
Lake View Campground.

This includes the following highways...
 Highway 61 between mile markers 79 and 105.
 Highway 92 between mile markers 130 and 138.
 Interstate 80 in Nebraska between mile markers 112 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southwestern Nebraska.

&&

LAT...LON 4123 10200 4139 10158 4101 10158 4100 10162
      4100 10197 4101 10200
TIME...MOT...LOC 2314Z 244DEG 12KT 4120 10192 4103 10192

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sporer

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
May 28, 7:17 PM CDTSpecial Weather StatementLBFWheeler28 min
May 28, 7:20 PM CDTSevere Thunderstorm WarningLBFCherry40 min
May 28, 7:22 PM CDTSpecial Weather StatementLBFDeuel38 min
May 28, 7:56 PM CDTSevere Thunderstorm WarningLBFCherry49 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningLBFCherry47 min
May 28, 8:39 PM CDTSevere Thunderstorm WarningLBFCherry51 min
May 28, 9:32 PM CDTSpecial Weather StatementLBFCherry28 min
May 29, 3:15 PM CDTSpecial Weather StatementLBFHooker45 min
May 29, 3:23 PM CDTSpecial Weather StatementLBFLoup52 min
May 29, 3:50 PM CDTSpecial Weather StatementLBFLogan40 min
May 29, 4:26 PM CDTSpecial Weather StatementLBFThomas49 min
May 29, 4:28 PM CDTSpecial Weather StatementLBFKeith47 min
May 29, 4:39 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas51 min
May 29, 4:47 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins43 min
May 29, 5:09 PM CDTSpecial Weather StatementLBFMcPherson51 min
May 29, 5:10 PM CDTAreal Flood AdvisoryLBFBlaine, Thomas2 hr
May 29, 5:25 PM CDTSpecial Weather StatementLBFRock50 min
May 29, 5:26 PM CDTSpecial Weather StatementLBFBoyd49 min
May 29, 5:32 PM CDTSpecial Weather StatementLBFThomas43 min
May 29, 5:34 PM CDTSpecial Weather StatementLBFBlaine41 min
May 29, 5:50 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock40 min
May 29, 6:06 PM CDTFlash Flood WarningLBFThomas6 hr
May 29, 6:10 PM CDTSpecial Weather StatementLBFChase50 min
May 29, 6:14 PM CDTSpecial Weather StatementLBFKeith46 min
May 29, 6:19 PM CDTSpecial Weather StatementLBFBlaine, Loup41 min
May 29, 6:21 PM CDTSpecial Weather StatementLBFThomas39 min
May 29, 6:28 PM CDTSevere Thunderstorm WarningLBFBlaine, Garfield, Holt, Loup, Rock47 min
May 29, 6:43 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith47 min
May 29, 6:51 PM CDTAreal Flood AdvisoryLBFChase2 hr
May 29, 6:54 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.